# SDR AALA202209236262

- Difficulty date: September 20, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 9,809 hours, 2,762 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Grip
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR INTERIOR OPEN/CLOSE HANDLE ROTARY GRIP SLIDES RIGHT OFF. SECURED R1 DOOR INTERIOR OPEN/CLOSE HANDLE ROTARY GRIP PER CMM 52-11-15.
